# SDR ASAA2018021123571

- Difficulty date: February 11, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-8FH
- Aircraft serial: 30824
- Aircraft time: 48,170 hours, 16,212 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A11111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL PRESSURE BULKHEAD WEB IS CRACKED.  ACFT GROUNDED.  REPAIRED THE PRESSURE BULKHEAD WEB IAW SRM 57-10-10-2R-3.
